Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Light bleeding after postinor 2

Premium Questions

doctor1 MD

Hi doc I'm a female 23yr old from Singapore. I took the postinor 2 pill for the first time in my ... but I experienced a 2 week period which started off as spotting then became light bleeding ...

doctor1 MD

I had taken postinor after 24 hours of unprotected sex. However he did not ejaculate inside me. After 5 days i realise i'm a little bleeding. Is this normal? ...

doctor1 MD

to wash up immediately. She took the Postinor pills 12hrs later. As the pharmacist mentioned to us that she will start bleeding from the pills within 5 to 7 days. Till today the 6th day, she felt no effect ...

doctor1 MD

If you dont bleed after taken 2packs of postinor 2 all in 48hrs means it didnt work? ...

doctor1 MD

bleeding. Ive been having nausea, some headaches , lower abdominal pain and cramps after taking Postinor 2 ...I had unprotected sex on 6/11 on the last day of my period and took Postinor 2 within less than 24h ...

Public Forum Discussions

doctor1 MD

I took two tablets of postinor 2 immediately after Sex because the condom got broken... I had a light bleeding two days after which lasted for 3days. I havnt seen my period for a week and a day from ...

doctor1 MD

she jus took postinor 2 in the morning time and after a week she is having her period which kinda light and till now 27/2/2014 her period still not coming yet. May i know is she pregnant now? The period ...

doctor1 MD

but I saw my menses 3days after which is still 10days away from my usual menstrual date. I also noticed the bleeding during my menses was very minimal and short incompared to the normal. Please what should I do? ...

doctor1 MD

i saw some blood like 4 days earlier my period date it was very light that was on 11th march in the night then on 12th march 2am had an protectected sex and took the p2 medicine and the bleeding began ...

doctor1 MD

Doctor, I had sex with my girlfriend and after 1 hour I gave her a postino 2 pill and next pill couldn t take on time. But after a week she got light bleeding and it still continues. Now its been 9 ...

doctor1 MD

hi doctor, I had sex in first week of March, and I took p2, and since then I have been experiencing unusual bleeding that s last for 2 to 3 days and its light. this have occurred twice in the same month. I ...

doctor1 MD

enough then I took postinor 2 to be on a safer side. It was taken between 24-48 hour. But am presently bleeding, 7 days after taking the postinor and it started on the 11th of September and doesn t look like ...

doctor1 MD

a pregnancy test using a strip but it was negative. I took postinor 2 on Friday so after 5 days which is Wednesday I started noticing drops of blood to light bleeding( dark red blood like normal blood during ...

doctor1 MD

Hi, pls i took postinor 2, both pills at once as I was instructed. Already I just finished seeing my monthly flow 5 days ago. After 2days of taking postinor 2, I ve been bleeding. I m really scared ...

doctor1 MD

I had unprotected sex with my Boyfriend on 27august, and I took postinor 2 on 29 August. Today on 3 .... Is this bleeding due to postinor or implantation? Should I wait for my period to come for real? If is it because ...

Mobile Questions and Answers

doctor1 MD

Withdrawal bleeding after postinor.

doctor1 MD

Hi dear and thanks for your query. A week of bleeding after you have took postinor is normal,but if you have normal flux of bleeding. If you have abundant bleeding and you have abdominal cramps ,please get an examination by your gynecologist. All the best

doctor1 MD

Postinor 2 is used for preventing pregnancy after unprotected sex and not for abortion. For abortion upto 9 weeks consult your doctor and use a kit containing Mifiprestone and Misoprostol.